# SDR UALA2012091705227

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30656126U1
- Part serial: 1018
- Condition: Improper Part
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE IS NOT EFFECTIVE THIS AIRCRAFT, AND NEEDS TO BE REPLACED WITH A NON RAFT EQUIPPED SLIDE.  REPLACED L-4 DOOR SLIDE PER MM ON NON ROUTINE 40823.
